# SDR SIMA200006901

- Difficulty date: March 9, 2000
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N702AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145164
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 14530533401
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 4035 - ORD - CREW REPORTED UNUSUAL ODOR IN AIRCRAFT ACCOMPANIED BY EYE IRRITATION AND THROAT IRRITATION AFTER DEPARTURE.  MAINTENANCE INSPECTED AIRCRAFT AND ALL FLUID SYSTEMS AND FOUND NO DEFECTS.  AIRCRAFT WAS RELEASED FOR FCF.  FCF WAS SATISFACTORY AND AIRCRAFT WAS RETURNED TO SERVICE.  ON 3/13/2001 DISCREPANCY WAS WRITTEN UP AGAIN.  AT THIS TIME MAINTENANCE REMOVED AND REPLACED ALL FUEL NOZZLES FOR THE NR 2 ENGINE AND THE PRECOOLER DUCT ASSEMBLY IN THE NR 2 PYLON.  OPERATIONAL AND LEAK CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
